Uniformly continuous functions on compact semigroups

Chivukula, R. Rao

Portugaliae mathematica (1981)

  • Volume: 40, Issue: 4, page 377-382
  • ISSN: 0032-5155

How to cite


Chivukula, R. Rao. "Uniformly continuous functions on compact semigroups." Portugaliae mathematica 40.4 (1981): 377-382. <http://eudml.org/doc/115464>.

author = {Chivukula, R. Rao},
journal = {Portugaliae mathematica},
keywords = {continuous translates; topological semigroup; discontinuous function},
language = {eng},
number = {4},
pages = {377-382},
publisher = {Sociedade Portuguesa de Matemática},
title = {Uniformly continuous functions on compact semigroups},
url = {http://eudml.org/doc/115464},
volume = {40},
year = {1981},

AU - Chivukula, R. Rao
TI - Uniformly continuous functions on compact semigroups
JO - Portugaliae mathematica
PY - 1981
PB - Sociedade Portuguesa de Matemática
VL - 40
IS - 4
SP - 377
EP - 382
LA - eng
KW - continuous translates; topological semigroup; discontinuous function
UR - http://eudml.org/doc/115464
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.